Open Access
Translator Disclaimer
2002 Asymptotic expansion for the generalized Benjamin-Bona-Mahony-Burger equation
Raúl Prado, Enrique Zuazua
Differential Integral Equations 15(12): 1409-1434 (2002).

Abstract

In this work we obtain the complete asymptotic expansion of solutions, as time goes to infinity, of both the linearized Benjamin-Bona-Mahony-Burger equation and the linear Korteweg-de Vries-Burger equation. We also compute the second term in the asymptotic expansion of the solution to the two-dimensional Benjamin-Bona-Mahony-Burger equation, with quadratic nonlinear term.

Citation

Download Citation

Raúl Prado. Enrique Zuazua. "Asymptotic expansion for the generalized Benjamin-Bona-Mahony-Burger equation." Differential Integral Equations 15 (12) 1409 - 1434, 2002.

Information

Published: 2002
First available in Project Euclid: 21 December 2012

zbMATH: 1021.35072
MathSciNet: MR1920253

Subjects:
Primary: 35Q53
Secondary: 35B40 , 35C20 , 35L85

Rights: Copyright © 2002 Khayyam Publishing, Inc.

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.15 • No. 12 • 2002
Back to Top